# SDR C8GA200902006

- Difficulty date: July 31, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC149028887075T
- Condition: Corroded
- Location: Bs 950c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE CABIN FLOORBEAM AT EXISTING REPAIR IS CORRODED BETWEEN LBL 18 - LBL 50 AT B.S 950C. REMOVED OLD REPAIR AND FABRICATED NEW FROM BAC 1490-2888, ANGLES, AND FILLER. INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED. ACFT RETURNED TO SERVICE.
